# SDR SWAA2019060633363

- Difficulty date: May 17, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 56,028 hours, 27,845 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A1111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H VAPOR BARRIER CRACKED AT BS. 663, ABOVE PACK EXHAUST.  / REPAIRED BARRIER IAW SRM.
